# SDR AU510001686

- Difficulty date: January 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 777
- System (JASC): 3400 · Navigation System
- Part: Warning System
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE EICAS LOW AIRSPEED WARNING/AUTO THROTTLE UNRELIABLE/ AUTOPILOT NOT FLYING TO CORRECT COMMANDS/HARD OVER SLIP INDICATION.  AIRCRAFT IS FOREIGN REGISTERED.  FOR INFORMATION ONLY.
